# SDR SWAA082720

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 171 hours, 109 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 0733
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTED INFLIGHT FROM FWD COFFEEMAKER.  SMOKE DISSIPATED AFTER GALLEY POWER SHUT OFF.  FOUND COFFEEMAKER WIRES SHORTED.  REMOVED AND REPLACED COFFEEMAKER PER MM.
